2 doctors weighed in:

I've been taking 350mg of ptu (propylthiouracil) in one go, since doing this, i'm experiencing pain in the upper right side of my stomach, what should I do?

2 doctors weighed in
Dr. Alan Feldman
Internal Medicine - Endocrinology

In brief: Evaluation

Ptu (propylthiouracil) is typically taken 3 times daily.
Although your total dose of 350 mg is not excessive, it should be divided up throughout the day. One of the possible side effects of ptu (propylthiouracil) is a type of drug related hepatitis. This could cause right upper abdominal pain. You should get this evaluated by your doctor.

In brief: Evaluation

Ptu (propylthiouracil) is typically taken 3 times daily.
Although your total dose of 350 mg is not excessive, it should be divided up throughout the day. One of the possible side effects of ptu (propylthiouracil) is a type of drug related hepatitis. This could cause right upper abdominal pain. You should get this evaluated by your doctor.
Thank
Dr. John Chiu
Internal Medicine - Allergy & Immunology

In brief: Talk to your doc

Any drug can aggravate one's stomach and some more than others.
Talk to your doctor.

In brief: Talk to your doc

Any drug can aggravate one's stomach and some more than others.
Talk to your doctor.
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
19 years in practice
498K people helped
Continue
111,000 doctors available